lSpace
The homotopy theory of function spaces: A survey
Reference Detailes
cite key
Smith2010
title
The homotopy theory of function spaces: A survey
author
Smith, S.B.
eprint
http://arxiv.org/abs/1009.0804v1
journal
Contemp. Math.
mrclass
math.AT
note
arXiv:1009.0804v1; 37 pages; Journal Ref: Contemp. Math. vol. 519, (2010), 3-39
pages
3-39
url
http://arxiv.org/abs/1009.0804v1
arxiv
1009.0804
volume
519
year
2010
refbase
1781
Bookmark
Algebraic topology meets function spaces
category:
algebraic topology
category:
loop spaces